# SDR SWAA2025063085264

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 55,899 hours, 33,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OVERWING ESCAPE GROUND ILLUMINATION AND TWO AISLE EMERGENCY LIGHTS ON L/H SIDE INOP <[01]. REMOVED AND REPLACED E-LIGHT BATTERY PACK (M1670) PER AMM 33-51-06.  ALL E-LIGHTS OPS CHECK GOOD.
